2017
Том 69
№ 6

All Issues

Volume 16, № 4, 1964

Article (Russian)

Inequalities for a derivative of an algebraic polynomial in the metric $L_p (p>1)$ in a region with angles

Andrashko M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 431-444

Article (Russian)

Continual analogue of some theorems on Toeplitz matrices

Akhiezer N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 445-462

Article (Russian)

On the asymptotic of time distribution or the first yield of a homogeneous process with independent increments

Gusak D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 463-474

Article (Russian)

On the construction of a general solution of nonlinear differential equations by means of a method securing «accelerated» convergence

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 475-501

Article (Russian)

On the principle of maximum analyticity over a complex orbital moment

Petrina D. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 502-512

Article (Russian)

On the flexibility of convex polygons with a section

Shor L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 513-520

Brief Communications (Russian)

On mapping of Clifford curves and surfaces in an elliptical space

Vakarchuk B. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 521-528

Brief Communications (Russian)

Spectral expansions of Infinitesimal operators of the fourth dimensional group of translations

Gorbachuk M. L., Hachok V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 528-534

Brief Communications (Russian)

Notes on ПС-isomorphism of $R$-groups locally satisfying condition $(N)$

Kutyev K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 534-536

Brief Communications (Russian)

On a theorem of the Tamarkin type and its application to the second basic problem of the plane theory of elasticity

Parasyuk E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 537-539

Brief Communications (Russian)

On a triangular similarity of triangular matrices

Polyak S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 539-544

Brief Communications (Russian)

Investigation of an equation for a slit in an energetic spectrum of a superconductor

Svidzinsky A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 544-549

Brief Communications (Russian)

Non-rigid ribbed surfaces with an ed;;e

Chernis G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 550-558

Brief Communications (Russian)

On certain classes of $p$-valent functions

Ezrokhi T. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 558-568

Chronicles (Russian)

On the winter school on theory of probability

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 569